# SDR DALA2018102606362

- Difficulty date: October 25, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,259 hours, 23,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 FLOOR SUPPORT/AFT DRAIN AT L-4 DOOR HAS CORROSION AT UPPER SURFACE, STA 1670 LBL 55. CORRECTIVE ACTION: REMOVED CORROSSION, FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED AND INSTALLED NEW FLOOR SUPPORT IAW SRM. (0800651)
